Pacific Journal of Mathematics

Rational Whitehead products and a spectral sequence of Quillen.

Christopher Allday

Article information

Source
Pacific J. Math., Volume 46, Number 2 (1973), 313-323.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102946308

Mathematical Reviews number (MathSciNet)
MR0334200

Zentralblatt MATH identifier
0239.55022

Subjects
Primary: 55E15

Citation

Allday, Christopher. Rational Whitehead products and a spectral sequence of Quillen. Pacific J. Math. 46 (1973), no. 2, 313--323. https://projecteuclid.org/euclid.pjm/1102946308


Export citation

References

  • [1] M. Arkowitz, Whitehead products as images of Pontrjagin products, Trans. Amer. Math. Soc, 158 (1971), 453-463.
  • [2] K. A. Hardie, On a construction of E. C. Zeeman, J. London Math. Soc, 35 (1960), 452-464.
  • [3] S. MacLane, Homology, Springer-Verlag, Berlin, 1963.
  • [4] J. P. May, Simplicial Objects in Algebraic Topology, Van Nostrand, Princeton, 1967.
  • [5] B. Pareigis, Categories and Functors, Academic Press, New York, 1970.
  • [6] G. J. Porter, Higher order Whitehead products, Topology, 3 (1965), 123-135.
  • [7] D. G. Quillen, Rational homotopy theory, Ann. of Math., 90 (1969), 205-295.